# SDR SWIA200617186

- Difficulty date: July 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 22,569 hours, 33,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIB OF CABIN DOOR BELOW FORWARD LOWER DOOR STOP, FORWARD OF SECOND STEP DISCOVERED DURING C-CHECK INSPECTION.  ACCOMPLISHED REPAIR TO RIB NEXT TO DOOR STOP FORWARD OF SECOND STEP IAW SRM 52-10-02 AND RII 52-800-1000.
